Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 11, 2009, 3:25 PM EST for 6 counties in Georgia. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 3:25 PM EST (20:25 UTC)
- Expired
- Feb 11, 2009, 4:30 PM EST
- In force
- 65 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 3:40 PM EST | TSTM WND DMG | Summerville, GA | TREE DOWN ON HOUSE. |
| Feb 11, 3:54 PM EST | TSTM WND DMG | Fort Oglethorpe, GA | TWO TREES BLOWN DOWN. |
| Feb 11, 4:20 PM EST | TSTM WND DMG | Rome, GA | SIX TO TEN TREES BLOWN DOWN IN THE ROME AREA. ALSO A FEW POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 12:10 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 112025
SVRFFC
GAC047-055-115-129-295-313-112130-
/O.NEW.KFFC.SV.W.0011.090211T2025Z-090211T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATOOSA COUNTY IN NORTHWEST GEORGIA
EASTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
FLOYD COUNTY IN NORTHWEST GEORGIA
WESTERN GORDON COUNTY IN NORTHWEST GEORGIA
EASTERN WALKER COUNTY IN NORTHWEST GEORGIA
WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 430 PM EST
* AT 319 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES WEST OF FORT OGLETHORPE TO 7 MILES
NORTH OF TRION TO 21 MILES NORTHWEST OF CAVE SPRING...MOVING
EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMERVILLE...RINGGOLD...TUNNEL HILL...DALTON...RESACA...ROME...
VARNELL...PLAINVILLE...CALHOUN...COHUTTA AND SHANNON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3499 8481 3492 8484 3487 8482 3483 8486
3478 8484 3478 8488 3470 8486 3470 8493
3467 8489 3466 8494 3461 8488 3434 8502
3411 8504 3409 8541 3409 8542 3428 8546
3464 8527 3500 8528
TIME...MOT...LOC 2024Z 270DEG 33KT 3499 8543 3464 8530
3425 8560
$$2 follow-up statements
000
WWUS52 KFFC 112045
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST WED FEB 11 2009
GAC047-055-115-129-295-313-112130-
/O.CON.KFFC.SV.W.0011.000000T0000Z-090211T2130Z/
FLOYD GA-CHATTOOGA GA-GORDON GA-WALKER GA-WHITFIELD GA-CATOOSA GA-
343 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR CATOOSA...WHITFIELD...EASTERN WALKER...WESTERN GORDON...EASTERN
CHATTOOGA AND FLOYD COUNTIES...
AT 341 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VARNELL TO SUBLIGNA TO SOUTHWEST OF HOLLAND...MOVING
EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILL
CREEK...CAVE SPRING...BEAVERDALE...DALTON...COOSA...TIDINGS...
DAWNVILLE...LAKE MARVIN...EVERETT SPRINGS...LINDALE...ROME...
TILTON...ARMUCHEE...SUGAR VALLEY...RESACA...SHANNON...OOSTANAULA...
PINSON...CALHOUN AND PLAINVILLE.
WEAK...SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF SEVERE THUNDERSTORM LINES LIKE THIS ONE. HOWEVER...THE MAIN
THREAT IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM OUTSIDE WALLS AND WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3499 8481 3492 8484 3487 8482 3483 8486
3478 8484 3478 8488 3470 8486 3470 8493
3467 8489 3466 8494 3461 8488 3434 8502
3411 8504 3409 8541 3409 8542 3428 8546
3464 8527 3500 8528
TIME...MOT...LOC 2043Z 251DEG 37KT 3489 8492 3456 8521
3428 8547
$$000
WWUS52 KFFC 112105
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST WED FEB 11 2009
GAC047-112114-
/O.CAN.KFFC.SV.W.0011.000000T0000Z-090211T2130Z/
CATOOSA GA-
404 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA COUNTY IS CANCELLED...
THE LINE OF STORMS HAS MOVED EAST OF CATOOSA COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3485 8527 3484 8520 3477 8520 3476 8515
3481 8512 3481 8506 3485 8502 3499 8497
3499 8481 3478 8484 3478 8488 3470 8486
3470 8493 3461 8488 3439 8500 3411 8504
3409 8542 3428 8546 3464 8527 3500 8528
TIME...MOT...LOC 2104Z 251DEG 37KT 3495 8466 3462 8496
3421 8537
$$
GAC055-115-129-295-313-112130-
/O.CON.KFFC.SV.W.0011.000000T0000Z-090211T2130Z/
FLOYD GA-CHATTOOGA GA-GORDON GA-WALKER GA-WHITFIELD GA-
404 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR WHITFIELD...EASTERN WALKER...WESTERN GORDON...EASTERN CHATTOOGA
AND FLOYD COUNTIES...
AT 359 PM EST...A LINE OF SEVERE THUNDERSTORMS CONTINUED CAPABLE
OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM EAST OF BEAVERDALE TO SUGAR VALLEY TO
SOUTHWEST OF COOSA...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RESACA...OOSTANAULA...LINDALE...CALHOUN...PLAINVILLE...ROME...PINSON
AND SHANNON.
WEAK...SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF SEVERE THUNDERSTORM LINES LIKE THIS ONE. HOWEVER...THE MAIN
THREAT IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM OUTSIDE WALLS AND WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR NORTHWESTERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3485 8527 3484 8520 3477 8520 3476 8515
3481 8512 3481 8506 3485 8502 3499 8497
3499 8481 3478 8484 3478 8488 3470 8486
3470 8493 3461 8488 3439 8500 3411 8504
3409 8542 3428 8546 3464 8527 3500 8528
TIME...MOT...LOC 2104Z 251DEG 37KT 3495 8466 3462 8496
3421 8537
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 3:14 PM EST, 11 minutes earlier.
Area forecast discussion, Feb 11, 3:14 PM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EST WED FEB 11 2009 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LINE OF SHOWERS AND THUNDERSTORMS SPEEDING EAST OUT OF ALABAMA SHOULD PUSH ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON INTO EARLY EVENING. MODELS SIMILAR WITH ASSOCIATED COLD FRONT PUSHING INTO CENTRAL GEORGIA BY 00Z WITH BULK OF DEEPER MOISTURE BY THAT TIME ALREADY PUSHING INTO SOUTH GEORGIA AND THE CAROLINAS. WILL END ALL PRECIP BY MIDNIGHT AS THE FRONTAL BOUNDARY MOVES SOUTH OF THE COUNTY WARNING AREA. HIGH PRESSURE BEGINS TO BUILD INTO THE STATE BEHIND THE FRONT TONIGHT... DOMINATING THE SOUTHEAST U.S. INTO EARLY FRIDAY...BEFORE BECOMING CENTERED OFF THE CAROLINA COAST FRIDAY AFTERNOON. MODELS SIMILAR WITH DEEPER MOISTURE BEGINNING TO SPREAD BACK INTO THE COUNTY WARNING AREA BY LATE DAY. CHANCE POPS STILL LOOK OKAY AT THE MOMENT FOR MUCH OF THE AREA FRIDAY...WITH BEST CHANCES NORTH AND WEST. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... RAIN CHANCES ON INCREASE FRIDAY NIGHT WITH LIKELY POPS IN ORDER FOR MUCH OF THE AREA. EXTENDED PROGS CONTINUE TO SHOW SOME TIMING DIFFERENCES WITH THIS SYSTEM. GFS CONTINUES TO BE A TAD FASTER AND HAS THIS FEATURE CLEARING MUCH OF THE COUNTY WARNING AREA BY 18Z SATURDAY. ECMWF BEING A BIT SLOWER STILL HOLDS DEEPER MOISTURE OVER MUCH OF CENTRAL GEORGIA INTO SATURDAY NIGHT. WILL FOLLOW PREVIOUS FORECAST TREND WITH DRY FORECAST SATURDAY NIGHT...BUT IF LATER RUNS SUPPORT IT...MAY HAVE TO HOLD ON TO SOME MENTION OF PRECIP. NEXT SHORTWAVE PROGD TO AFFECT OUR AREA TUESDAY/WEDNESDAY TIME FRAME. CHANCE POPS STILL OKAY FOR MUCH OF THE AREA. && .FIRE WEATHER...SOME AREAS ACROSS CENTRAL GEORGIA MAY SEE RELATIVE HUMIDITIES DIP TO 25 PERCENT THURSDAY AFTERNOON. BUT THINK FUELS WILL BE TOO WET FOR ANY FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 71 37 67 48 / 30 0 5 20 80 ATLANTA 44 65 43 62 45 / 20 0 5 30 80 BLAIRSVILLE 42 65 33 60 42 / 20 0 5 20 80 CARTERSVILLE 42 65 34 62 43 / 10 0 5 30 80 COLUMBUS 49 72 41 67 48 / 20 0 5 40 70 GAINESVILLE 46 68 40 64 44 / 20 0 5 20 80 MACON 46 73 39 70 46 / 30 0 5 20 70 ROME 44 68 34 63 43 / 5 0 5 30 80 PEACHTREE CITY 43 67 32 65 44 / 20 0 5 30 80 VIDALIA 49 74 37 69 49 / 40 0 0 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHEROKEE...CLARKE... CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE... DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON...HEARD... MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD. HIGH WIND WARNING UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...TOWNS...UNION...WALKER...WHITE. && 49
Hazardous weather outlook, Feb 11, 4:58 AM EST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 458 AM EST WED FEB 11 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 458 AM EST WED FEB 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA. HIGH WIND WARNING IN EFFECT FOR ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS ABOVE 2000 FEET THROUGH THIS EVENING. .SYNOPSIS... A VIGOROUS UPPER-LEVEL SHORT WAVE WILL MOVE RAPIDLY FROM NORTH TEXAS EARLY TODAY TO WESTERN PENNSYLVANIA BY MIDNIGHT TONIGHT. A STRONG PACIFIC COLD FRONT WILL ACCOMPANY THE UPPER-LEVEL SYSTEM AND IS EXPECTED TO SWEEP THROUGH GEORGIA FROM WEST TO EAST THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS TODAY WILL BE DAMAGING STRAIGHT-LINE WINDS. THE MOST LIKELY AREA TO SEE SEVERE THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM BUCHANAN TO BLUE RIDGE BETWEEN 2 PM AND 6 PM EST. IN ADDITION...SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 MPH ARE EXPECTED TO DEVELOP IN ADVANCE OF THIS STRONG STORM SYSTEM AT ELEVATIONS IN THE NORTH GEORGIA MOUNTAINS ABOVE 2000 FEET. ELSEWHERE...SOUTHERLY WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED ACROSS THE REMAINDER OF NORTH GEORGIA TODAY...WITH 15 TO 25 MPH WINDS AND HIGHER GUSTS ACROSS CENTRAL GEORGIA. .DISCUSSION... A STRONG SPRINGLIKE STORM SYSTEM WILL MOVE RAPIDLY FROM THE SOUTHERN PLAINS EARLY THIS MORNING INTO THE NORTHEAST U.S. TONIGHT. A PACIFIC DERIVED FRONT WILL ACCOMPANY THIS SYSTEM...SWEEPING INTO GEORGIA THIS AFTERNOON AND MOVING RAPIDLY EAST AND OUT OF THE STATE BEFORE MIDNIGHT TONIGHT. A STRONG LOW- LEVEL JET WILL PRECEDE THE FRONT...RESULTING IN VERY STRONG SOUTH TO SOUTHWEST WINDS TRACKING FROM WEST TO EAST ACROSS THE STATE TODAY. THE STRONGEST WINDS ARE EXPECTED IN NORTH GEORGIA...ESPECIALLY AT HIGH ELEVATIONS WHERE GUSTS TO 50 MPH ARE POSSIBLE. A NARROW LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT DURING THE AFTERNOON AND MOVE FROM WEST TO EAST IN ADVANCE OF THE FRONT. VERY STRONG WINDS WILL LIKELY ACCOMPANY THIS ACTIVITY AS CONVECTION TAPS INTO THE INTENSE LOW-LEVEL JET. THUS...ALTHOUGH INSTABILITY IS EXPECTED TO BE MINIMAL...A FEW THUNDERSTORMS MAY PRODUCE DAMAGING WINDS...MAINLY IN NORTHWEST GEORGIA. THE SEVERE THREAT WILL END QUICKLY FROM WEST TO EAST BY SUNSET. WEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 ARE EXPECTED DURING THE EVENING BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED THURSDAY. ANOTHER IN A SERIES OF FAST MOVING...INTENSE STORM SYSTEMS WILL TRACK FROM WEST TO EAST ACROSS THE U.S. FRIDAY AND SATURDAY. THUNDERSTORMS...SOME STRONG...ARE EXPECTED TO ACCOMPANY THIS SYSTEM ACROSS CENTRAL AND NORTH GEORGIA LATE FRIDAY AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FROM NOON THROUGH 7 PM EST AND BE READY FOR POSSIBLE ACTIVATION ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:51 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 54 min |
| Feb 11, 4:02 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Fannin, Gilmer, Gordon, Murray, Pickens and 2 more | 58 min |
| Feb 11, 4:56 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Lumpkin and 3 more | 64 min |
| Feb 11, 5:29 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Fulton | 46 min |
| Feb 11, 5:40 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 35 min |
| Feb 11, 5:55 PM EST | Severe Thunderstorm Warning | FFC | Hall | 50 min |
| Feb 11, 5:57 PM EST | Tornado Warning | FFC | Harris, Troup | 33 min |
| Feb 11, 6:10 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson | 35 min |
| Feb 11, 6:28 PM EST | Tornado Warning | FFC | Meriwether, Troup | 33 min |
| Feb 11, 6:47 PM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.